I'm 17 years old and my boyfriend and i are not having sex. However, we have messed around with ~hands~ and such, but like i said no sex. Anyway, I had to take plan B two months in a row because im CRAZY paranoid and i thought that when he ejaculated it may have gotten a little too close to my vagina. Just wanted to be safe. I took it less than 12 hours after. (Went to the doctor recently to get a prescription for birth control so i dont have to be so worried). However, its been about 3 weeks since plan B and i'm having cramping in my lower abdomen plus my boobs are insanley sore and slightly swollen. My nipples are also erect. Im on about day 26 of my cycle so this may very well just be the oncoming of my period but i've never had breast tenderness or stomach pain to this extent. I've done some reading and it sounds like it could be due to my hormones going a bit mental from the plan B but i am freaking out. Someone shed some light on this please!